Paradoxical psoriasis after the use of anti-TNF in a patient with rheumatoid arthritis.

junho 9, 2017

Autores: Vasconcellos JB1, Pereira DD1, Vargas TJ2, Levy RA1, Pinheiro GD1, Cursi ÍB1.

Abstract: The use of tumor necrosis factor antagonists (anti-TNF) has become a usual practice to treat various inflammatory diseases. Although indicated for the treatment of psoriasis, anti-TNF may paradoxically trigger a psoriasiform condition. We present a case of a female patient who, during the use of infliximab for rheumatoid arthritis, developed psoriasis. In an attempt to switch anti-TNF class, we observed a cumulative worsening of the lesions requiring suspension of the immunobiological agent and the introduction of other drugs for clinical control. The therapeutic challenge of this paradoxical form of psoriasis is the focus of our discussion. The use of another anti-TNF in these patients is a matter of debate among experts.

Veja a publicação